MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 SROM 28MM +6 M HEAD; S-ROM FEMORAL HEADS (11/13) : HIP METAL FEMORAL HEADS

DEPUY ORTHOPAEDICS, INC. 1818910 SROM 28MM +6 M HEAD; S-ROM FEMORAL HEADS (11/13) : HIP METAL FEMORAL HEADS
Catalog Number 136518500
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abdominal Pain (1685); Chest Pain (1776); Fever (1858); Hearing Impairment (1881); Pain (1994); Loss of Range of Motion (2032); Seizures (2063); Swelling (2091); Vomiting (2144); Weakness (2145); Dizziness (2194); Injury (2348); No Code Available (3191)
Date of Event 07/26/2011
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Initial reporter occupation: lawyer.(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
After review of medical record, patient was revised to address left periprosthetic femoral shaft fracture.Before the revision, the patient reported injury, severe pain, loss of consciousness, seizure, weakness, dizziness, loss of vision, hearing loss or chest pain,abdominal pain, fever, and vomiting, trouble walking, limited rom,swelling, shortening of left hip.Revision notes reported of femoral stem revealed that the sleeve was bony ingrown.A tamp was used to loosen the metal liner and then this was removed.The fracture itself was exposed through the vastus lateralis.Fracture was bypassed.There was a small butterfly fragment medially.Operative notes stated that a fracture of the mid femoral diaphysis was noted.Doi: (b)(6) 2005-dor: (b)(6) 2011, (left hip).
 
Additional Manufacturer Narrative
Depuy synthese is submitting this report pursuant to the provision of 21 cfr, part 803.The report may be based on the information which depuy synthese has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthese or its employees that the report constitutes an admission that the device, depuy synthese, or its employees caused or contributed to the potential event described in this report.Product complaint # : (b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot : null.Device history batch : null.Device history review : null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SROM 28MM +6 M HEAD
Common Device Name
S-ROM FEMORAL HEADS (11/13) : HIP METAL FEMORAL HEADS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8717390
Report Number1818910-2019-96372
Device Sequence Number16711358
Product Code JDI
UDI-Device Identifier10603295033165
UDI-Public10603295033165
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K851422
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2005
Device Explanted Year2011
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number136518500
Device Lot NumberXUA69
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/31/2019
Supplement Date Received by Manufacturer07/29/2019
Initial Report FDA Received Date06/20/2019
Supplement Report FDA Received Date07/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient Weight64